# SDR SWIA202163094

- Difficulty date: November 19, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N173SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000486
- Aircraft time: 19,506 hours, 10,524 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT L/H FORWARD FORWARD FUSELAGE BETWEEN FRAMES 11/13 AND STRINGERS 16/17.     (C-CHECK RO 12/13/2021)    REMOVED AND REPLACED ACFT SKIN FROM FRAMES 09L TO 12L AND STGR 08L-19L REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06
